MathSciNet Relay Station
MathSciNet bibliographic data
MR1897857 39A05
Atici, F. Merdivenci; Cabada, Alberto; Ferreiro, Juan B. Existence and comparison results for first order periodic implicit difference equations with maxima. In honor of Professor Lynn Erbe. J. Difference Equ. Appl. 8 (2002), no. 4, 357–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement